# SDR DXTA2021011904622

- Difficulty date: January 19, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680A
- Aircraft serial: 6800144
- Aircraft time: 12,260 hours, 8,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: S31946
- Condition: Defective
- Location: Counter Balance
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TECH HEARD NOISE WHEN HE OPENED MED, NOTICED COUNTER BALANCE CABLE LOOSE.  REMOVED AND REPLACED MED AFT COUNTERBALANCE SPRING P/N: S3194-6, IAW CE680 AMM, 52-10-20.  NO DEFECTS NOTED.
